ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On Regular Generalized $delta$-closed Sets in Topological Spaces

Journal: Sahand Communications in Mathematical Analysis (Vol.12, No. 1)

Publication Date:

Authors : ;

Page : 27-37

Keywords : $rgdelta$-closed set; $delta$-closed set; $gdelta$-closed set;

Source : Download Find it from : Google Scholarexternal


In this paper a new class of sets called  regular generalized  $delta$-closed set (briefly rg$delta$-closed set)is introduced and its properties are studied. Several examples are provided to illustrate the behaviour of these new class of sets.

Last modified: 2019-04-28 14:10:01